glucosamine chondroitin??

Vicki__ILApril 11, 2003

Can you stand another question about glucosamine? I'm seriously thinking about taking it for my back and knees. Does anyone know if there are any side effects and what they are? Also, I'm 55 and know that I need to be on some kind of vitamins. Should I take a multi-vitamin or several?

Thanks!

Vicki

Thank you for reporting this comment. Undo
lazy_gardens

Vicki -
The official recommendation is for a daily multi-vitamin supplement -- whatever has all of them, none in excessive doses -- so get something OTC.

I have many friends on glucosamine, and except for a bit of nausea, no one is reporting side effects. If it works for you, start to reduce the dose to the lowest possible amount that keeps you comfortable.

    Bookmark   April 13, 2003 at 9:07AM
Thank you for reporting this comment. Undo
panzees36

I take the glucosamine chondroitin and have been for several months.I don't know whether it is helping or not.I have not had any side effects that are noticeable.

    Bookmark   April 14, 2003 at 6:36PM
Thank you for reporting this comment. Undo
Meghane

It can raise your cholesterol, so have it checked after a couple of months, especially if you already have cholesterol problems.

Mine didn't go up at all and I've been on glucosamine/chondroitin for over a year.

    Bookmark   April 14, 2003 at 8:51PM
Sign Up to comment
More Discussions
Which brand of canned pineapple has least tin-can-taste?
To me there's a very strong tin can odor in canned...
jally
Abtronic.... and the verdict on this is?
I just saw this on TV. Any feedback on this? Saw the...
TinaNY
Any exercise equipment good for home ?
Hey Everyone, I am new to this forum and wanted some...
ashleymore
Help!
I have cancer and osteoporosis and have damage to lymph...
Dweezil
Lifestyle Changes
Hey everyone. My husband and I are in the middle of...
bigbaby
© 2015 Houzz Inc. Houzz® The new way to design your home™